# SDR UALA2009031000414

- Difficulty date: February 6, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 62,977 hours, 20,838 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L FAILS MIDWAY CHECK, DISARM LEVER GOES TO ARM POSITION WHEN DOOR IS UNLATCHED.  SUPPLEMENTAL DATA UPDATE READJUSTED MODE SELECT LOCKOUT MECHANISM AND OPS CHECK GOOD.
